# SDR UPS07M51289

- Difficulty date: November 5, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1535 L40l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO/AT STATION 1535 LONGERON 40 LT FOUND DOUBLER WITH SUSPICIOUS CRACKED AS MARKED.  HFEC C/O IAW DAC NDT SRM R13, PT06-10-01.001 ON CRACKED AREA.  CRACK CONFIRMED APPROX 1 INCH LONG.  CRACKED LONGERON SPLICE REMOVED.  NEW SPLICE FAB FROM EXTRUSION 1D1104-T150-T61511 PER SRM 53-15-01VIIIR 35 AND SRM 51-1 0-01 VIIR 35.  FPI C/O ON NEW SPLICE, FOUND NO CRACK EVIDENT.  NEW LONGERON SPLICE INSTALLED PER SRM 51-33-01 VIIR 35.
